MathSciNet Relay Station
MathSciNet bibliographic data
MR2241159 (2007e:47087) 47H10
Hussain, N.; Jungck, G. Common fixed point and invariant approximation results for noncommuting generalized $(f,g)$-nonexpansive maps. J. Math. Anal. Appl. 321 (2006), no. 2, 851–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement